Discussions By Condition: Heart conditions

Thallium Stress Test Question

Posted In: Heart conditions 0 Replies
  • Posted By: harry65
  • September 18, 2009
  • 01:08 PM

Hi, I have had some longer term chest pain/tightness for the past 5/6 weeks and my MD has reffered me for a Thallium Stress Test and then follow-up with a Cardiologist. But here is my question, I suffer from very extreme migraines and it is possible I am told that this test could cause a migraine for some sufferers. I had considered taking Maxalt (selective 5-HT1B/1D receptor agonist) prior to the test which is prescribed for me.

My question to someone whom is familiar with the test and medication is would this medication interfere with the test and with the results/interpretation?

Thanks, Jennifer H

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?